Open Library logo
New Feature: You can now embed Open Library books on your website!   Learn More
Last edited by Open Library Bot
December 4, 2010 | History

3-manifolds which are end 1-movable 1 edition

Cover of: 3-manifolds which are end 1-movable | Matthew G. Brin

No ebook available.


Prefer the physical book? Check nearby libraries with:


Buy this book

Amazon $5.44 (used)
Better World Books $$3.98 (used) (used)

There's no description for this book yet. Can you add one?
There is only 1 edition record, so we'll show it here...  •  Add edition?

3-manifolds which are end 1-movable
Matthew G. Brin and T.L. Thickstun.

Published 1989 by American Mathematical Society in Providence, R.I., USA .
Written in English.

Edition Notes

Bibliography: p. 70-72.
"September 1989, volume 81, number 411 (second of 6 numbers)."
Includes index.

Series
Memoirs of the American Mathematical Society,, no. 411
Other Titles
Three-manifolds which are end one-movable.

Classifications

Dewey Decimal Class
510 s, 514/.3
Library of Congress
QA3 .A57 no. 411, QA613 .A57 no. 411

The Physical Object

Pagination
vii, 73 p. ;
Number of pages
73

ID Numbers

Open Library
OL2195614M
ISBN 10
0821824740
LC Control Number
89015146
Goodreads
4987146

History

Download catalog record: RDF / JSON
December 4, 2010 Edited by Open Library Bot Added subjects from MARC records.
April 28, 2010 Edited by Open Library Bot Linked existing covers to the work.
December 10, 2009 Created by WorkBot add works page